Alert archive / Michigan / Gale Warnings in 2019
Gale Warning 5, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Jan 24, 2019, 1:26 PM EST. It took effect at Jan 24, 2019, 7:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2019, 1:26 PM EST (18:26 UTC)
- In effect from
- Jan 24, 2019, 7:00 PM EST
- Expired
- Jan 25, 2019, 3:58 AM EST
- In force
- 9 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
107 WHUS73 KAPX 241826 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 126 PM EST Thu Jan 24 2019 LMZ345-346-250545- /O.UPG.KAPX.SC.Y.0010.000000T0000Z-190125T2300Z/ /O.NEW.KAPX.GL.W.0005.190125T0000Z-190125T0900Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 126 PM EST Thu Jan 24 2019 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... The National Weather Service in Gaylord has issued A Gale Warning...which is in effect from 7 PM this evening to 4 AM EST Friday. THE Small Craft Advisory IS NO LONGER IN EFFECT. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ323-342-344-250545- /O.CON.KAPX.SC.Y.0010.190125T0000Z-190125T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 126 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST FRIDAY... A Small Craft Advisory remains in effect from 7 PM this evening to 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-250545- /O.CON.KAPX.SC.Y.0011.190125T0600Z-190125T2300Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 126 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... A Small Craft Advisory remains in effect from 1 AM to 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-349-250545- /O.CON.KAPX.SC.Y.0010.190125T0600Z-190125T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Sturgeon Pt to Alabaster MI- 126 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... A Small Craft Advisory remains in effect from 1 AM to 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
3 follow-up statements
180 WHUS73 KAPX 242038 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 338 PM EST Thu Jan 24 2019 LMZ345-346-250600- /O.CON.KAPX.GL.W.0005.190125T0000Z-190125T0900Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 338 PM EST Thu Jan 24 2019 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... A Gale Warning remains in effect from 7 PM this evening to 4 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ323-342-344-250600- /O.CON.KAPX.SC.Y.0010.190125T0000Z-190125T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 338 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST FRIDAY... A Small Craft Advisory remains in effect from 7 PM this evening to 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-250600- /O.CON.KAPX.SC.Y.0011.190125T0600Z-190125T2300Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 338 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... A Small Craft Advisory remains in effect from 1 AM to 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-349-250600- /O.CON.KAPX.SC.Y.0010.190125T0600Z-190125T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Sturgeon Pt to Alabaster MI- 338 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... A Small Craft Advisory remains in effect from 1 AM to 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
828 WHUS73 KAPX 250309 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1009 PM EST Thu Jan 24 2019 LMZ345-346-250900- /O.CON.KAPX.GL.W.0005.000000T0000Z-190125T0900Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1009 PM EST Thu Jan 24 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A Gale Warning remains in effect until 4 AM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ323-342-344-251115- /O.CON.KAPX.SC.Y.0010.000000T0000Z-190125T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 1009 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... A Small Craft Advisory remains in effect until 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-251115- /O.CON.KAPX.SC.Y.0011.190125T0600Z-190125T2300Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1009 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... A Small Craft Advisory remains in effect until 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-349-251115- /O.CON.KAPX.SC.Y.0010.190125T0600Z-190125T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Sturgeon Pt to Alabaster MI- 1009 PM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... A Small Craft Advisory remains in effect until 6 PM EST Friday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
722 WHUS73 KAPX 250858 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 358 AM EST Fri Jan 25 2019 LMZ345-346-251700- /O.CAN.KAPX.GL.W.0005.000000T0000Z-190125T0900Z/ /O.EXA.KAPX.SC.Y.0011.000000T0000Z-190125T2300Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 358 AM EST Fri Jan 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 6 PM EST this evening. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-344-251700- /O.CON.KAPX.SC.Y.0010.000000T0000Z-190125T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 358 AM EST Fri Jan 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-251700- /O.CON.KAPX.SC.Y.0011.000000T0000Z-190125T2300Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 358 AM EST Fri Jan 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-349-251700- /O.CON.KAPX.SC.Y.0010.000000T0000Z-190125T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Sturgeon Pt to Alabaster MI- 358 AM EST Fri Jan 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 24, 1:07 PM EST, 19 minutes earlier.
Area forecast discussion, Jan 24, 1:07 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
107 PM EST Thu Jan 24 2019
.UPDATE...
Issued at 928 AM EST Thu Jan 24 2019
Northern Michigan, at least relatively speaking, kinda on the mild
side this morning with temperatures mostly in the 20s. Over-water
thermal gradient remains just cold enough to entice flurries/very
light snow showers off the big waters, with current west flow
focusing most of this activity across northwest lower Michigan.
Much colder air lurking just upstream, with temperatures falling
below zero across northern Minnesota. Leading edge of this colder
air pushing into northwest Wisconsin and far western upper
Michigan, driving an area of mostly light snow across Wisconsin.
Upstream front will continue east, pushing into northwest lower
Michigan later this afternoon. Weak low pressure expected to
organize on the northern end of this front across eastern upper
Michigan, helped along by lingering lake aggregate troughing.
Combination of these features will spread snow back across the
area as we head through this afternoon and evening. Arrival of
colder air and synoptic moisture contribution will entice a lake
component to these snows, with initial west to southwest winds
directing most of this activity into and south of the Grand
Traverse Bay region. Probably looking at one to two inches in this
area, with locally heavier amounts possible, by evening. Less
snow elsewhere, but with more to arrive tonight. All inherited
advisories and warnings remain.
&&
.NEAR TERM...(Today through Tonight)
Issued at 404 AM EST Thu Jan 24 2019
...Winter Storm has Passed, Time for the Lake Effect Machine...
High Impact Weather Potential: Accumulating lake effect snow across
the snowbelts to end the work week.
Pattern Synopsis/Forecast: Overnight composite analysis features
broad long wave troughing across the eastern two-thirds of the
CONUS. Shearing short-wave trough is progressing through the western
Great Lakes early this morning and has brought about a flare-up of
lake induced/enhanced snow to northern lower Michigan. At the
surface, departing surface low is across the Ontario/Quebec
border with attendant cold front stretching south through the
Appalachians. Sharp lake aggregate surface troughing extends back
along the north shore of the U.P. with some northerly flow lake
effect impacting parts of the U.P.
Further upstream, another short-wave trough is making it's way
through south central Canada in the northern plains. Weak surface
reflection is over SW Ontario with a true arctic cold front
extending down through the upper Midwest. Colder air has/is
horseshoeing it's way around the Great Lakes, slowed by the Great
Lakes heat plume. Really cold upstream air is on it's way.
Primary Forecast Concerns: Snow accumulations and headlines as
lake effect snow machine kicks into high gear.
Lead short-wave trough slides east of the region this morning with
a brief interlude of subsidence/drier air/lowering inversion
heights and downtick in lake induced snows this morning. Thus a
relatively quiet start to the day.
But...things will go downhill quickly as we get into the afternoon
and particularly tonight. Upstream short-wave trough/surface
reflection and sharp arctic boundary will slide through the
region through the afternoon/early evening with arctic air then
collapsing into northern Michigan tonight. As typically the case,
we will probably have a decent burst of lake enhanced/synoptic
snowfall along the sharp boundary as it moves through, which will
bring nearly all areas some snowfall, although better snow
accumulations will be across parts of eastern Michigan as well as
northwest lower Michigan with enhancement off the lakes and
terrain boost.
Behind the front, lake effect conditions improve dramatically as
temperatures plunge/inversion heights are nearly erased and
lake-H8 delta Ts climb well into the 20s. Bufkit forecast
soundings show equilibrium levels up over 12K feet and lake
induced CAPE values climbing up over 750 J/KG as we go through the
night, all supportive of a period of heavy lake effect snow later
this evening and overnight.
Right now it appears that areas right around Grand Traverse Bay
get the best synoptic/lake effect accumulations through tonight
as winds veer sharply NNW behind the front. Lighter snow
accumulations elsewhere, although with the anticipated burst of
snow along the front and gusty winds/lake effect that follows,
many areas will end up with impactful winter weather.
As far as headlines are concerned, Snow accumulations will likely
flirt with warning criteria across Leelanau/Benzie and Grand
Traverse counties with the combination of snowfall this afternoon
and lake effect focusing into that area tonight. Combined with
gusty winds/blowing snow developing later tonight, plan on
upgrading those counties to a warning. Will keep the rest of the
already issued advisories intact and add a few more counties into
the mix, again for the combination of snow showers/gusty winds
and blowing snow.
&&
.SHORT TERM...(Friday through Saturday)
Issued at 404 AM EST Thu Jan 24 2019
...Brutal cold with chances for snow...
High Impact Weather Potential: Wintry travel and extreme cold into
the weekend.
Primary Forecast Concerns/Challenges: Temperatures and snowfall
through the period.
Pattern Synopsis/Forecast...A deep upper trough will dig into the
region Friday and become anchored over the Great Lakes and upper
Midwest through the weekend. Mid level temperatures in this pattern
will quickly plummet to around -24c Friday and Saturday, which will
generate well below normal temperatures. Daytime highs will only be
in the single digits and overnight lows will near 10 below zero
across all of northern Michigan through the weekend. The cold
temperatures will be further heightened Thursday into Friday
afternoon as northwest winds 15 to 25 mph generate well below zero
wind chill readings across all of northern Michigan.
There will be several chances for snow heading into the weekend as
cyclonic flow lingers over the Great Lakes Friday on the backside of
a system exiting the eastern Great Lakes, before a second feature
drops into the state to begin the weekend. The most persistent snows
and most significant amounts will in favored snow belts of Lake
Michigan and Lake Superior through the period.
Highest snowfall amounts appears to be Friday night and early
Saturday as model soundings show northwest 925-850mb winds trending
west Friday afternoon and remaining nearly steady west into Saturday
morning. 925-850mb winds slowly trend southwest Saturday afternoon
in advance of the next clipper dropping into the state. Inversion
heights through the period will be around 7k to 9k ft. However
snowfall amounts will become hindered Saturday as the entire
vertical temp column cools to temps between temps of -15c and -23c.
.LONG TERM...(Saturday night through Wednesday)
Issued at 404 AM EST Thu Jan 24 2019
A wintry period to continue across the Great Lakes with well below
normal temperatures, along with several chances for snow. A 500mb
trough will dig into the Great Lakes over the weekend, forcing mid
lvl temps to fall to brutally cold readings near -32c Sunday, which
will keep daytime highs in the single digits. Temps remain below
normal across northern Michigan to begin the work week before the
coldest air of the season floods into the region Wed and Thursday
(mid lvl temps falling to around -34c). There will be several rounds
of snow over northern Michigan during the period, as a system pushes
over the state Sunday before a second system affects the region
Tuesday and Wednesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 105 PM EST Thu Jan 24 2019
Significant impacts expected across the taf locations later today
into Friday as Arctic air overspreads the region. Leading front to
bring a period of heavier snows later this afternoon and evening,
with lake effect snow showers targeting KTVC and KMBL overnight as
the winds becoming gusty out of the northwest. Several inches of
snow expected at these locations by Friday morning. Snow to liquid
ratios will remain elevated, supporting some blowing and drifting
snow. Winds backing more westerly on Friday will move the more
impactful snows out of the taf sites.
&&
.MARINE...
Issued at 404 AM EST Thu Jan 24 2019
Gusty winds develop across the region late this afternoon and
tonight across much of the nearshore areas. Plan to hoist small
craft advisory headlines for most areas.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY until 7 PM EST Friday for MIZ008-015>019-
021>024-027>029-031>034.
WINTER STORM WARNING until 11 AM EST Friday for MIZ020-025-026.
LH...SMALL CRAFT ADVISORY from 1 AM to 6 PM EST Friday for LHZ345-
347>349.
LM...SMALL CRAFT ADVISORY from 7 PM this evening to 6 PM EST Friday
for LMZ323-342-344.
SMALL CRAFT ADVISORY until 6 PM EST Friday for LMZ345-346.
&&
UPDATE...MSB
NEAR TERM...BA
SHORT TERM...SR
LONG TERM...SR
AVIATION...MB
MARINE...BAHazardous weather outlook, Jan 24, 9:48 AM EST, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 948 AM EST Thu Jan 24 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-251200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 948 AM EST Thu Jan 24 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Through tonight. Accumulating snow, gusty winds, areas of blowing snow, and low wind chill temperatures are all expected today and tonight. Please see the latest winter weather advisories and winter storm warnings for additional details. Very cold temperatures will result in rapid ice development and potential ice jam formation on area rivers. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Accumulating lake snow, gusty winds, blowing snow with poor visibility, and low wind chill temperatures continue Friday and into the weekend. Highest snowfall will be in the snowbelts of eastern Upper and northwest Lower Michigan. Another winter storm lifting toward the Great Lakes Monday, will generate the potential for widespread accumulating snow across all of northern Michigan Tuesday and Wednesday. Very cold temperatures will result in rapid ice development and potential ice jam formation on area rivers. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:07 PM EST | Winter Weather Advisory | APX | Alpena, Antrim, Benzie, Cheboygan, Crawford, Emmet and 11 more | 57 hr |
| Jan 24, 4:22 AM EST | Winter Storm Warning | APX | Antrim, Benzie, Crawford, Grand Traverse, Kalkaska, Leelanau and 1 more | 29 hr |
| Jan 24, 4:37 AM EST | Small Craft Advisory | APX | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.